Medication headaches: Many drugs number headaches among their side effects. And although it seems paradoxical, many medications used to treat headaches can also cause medication overuse headaches or rebound headaches. Migraine sufferers are particularly vulnerable to a vicious cycle of pain leading to more medication, which triggers more pain. If you have frequent headaches and use medication, OTC or prescription, or both, for more than 10 to 15 days a month, you may have medication overuse headaches. The way to find out is to discontinue or taper your medication — but always consult your doctor first. #headache #migraine #pain #headachespecialist #migrainerelief #painmanagement #neurologist #neurologistmanila #neurologistinmanila #neurologistphilippines #winnie #winnielimkhoo #winniesharonlimkhoo #winnielimkhooneurologist #manila #philippines #maniladoctorshospital #chinesegeneralhospital #infantjesushospital – at Manila Doctors Hospital

View on Path

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s